# SDR ASOA2014112411725

- Difficulty date: October 26, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,074 hours, 20,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED RBL45 AT FS 349 AND SMALL AREA AT APPROXIMATELY FS 385.  COMPLIED WITH GREO 670-53-00-390.  COMPLIED WITH ECTC REO 670-53-00-370 AND REO 670-53-00-390, REV -- DATED 01/22/2014.
